Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Had unprotected sex. Having itchy bumps in thighs, waist, penis. No help with medicines. Solution?

i had an unprotected sex in january with the same person twice, so after about 2weeks i started noticing some itching on my buts which further increased to my tighs and waist and after about 4weeks, i noticed some itchy rashes on my penis .. this always increase at night and when ever i sweat. i saw a doctor last week and she gave me a cream(Dermiron-plus) and some capsules(flucoxacillin) i have been using them, and the rashes on my penis tends to subside but the ones on my butts , fingers and tighs are seriously increasing.. the bumps and rashes on my finger seems like the have some fluid in them but they can not be busted they r very hard and itchy ..they look like pimples and i have big ones who are rather bumps than rashes.... i am confused now i dont know what to do.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Drug/Medication
Dermatologist 's  Response
Hi,
From the description it seems, you might be having scabies.
Scabies is a mite infestation and characteristically presents as itchy red bumps over wrist, arms, finger web spaces, axilla, groin, abdomen, genitals etc. The itching is usually severe in night. You might have acquired it from your sexual partner.
Treatment is in the form of single topical application of 5 percent permethrin cream overnight. To control itch you may take antiallergic like cetirizine.
Hope that helps. Take care
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor